Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 32, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 26, 2017, 9:30 AM CDT for Johnson County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 9:30 AM CDT (14:30 UTC)
- Expired
- Apr 26, 2017, 9:51 AM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Johnson County, AR
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
443
WFUS54 KLZK 261430
TORLZK
ARC071-261515-
/O.NEW.KLZK.TO.W.0032.170426T1430Z-170426T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
930 AM CDT WED APR 26 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northern Johnson County in western Arkansas...
* Until 1015 AM CDT
* At 930 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Woodland, or 9 miles northwest of Clarksville,
moving northeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dillen... Rosetta...
Devils Knob... Woodland...
Harmony... Fort Douglas...
Ozone... Hillcrest in Johnson County...
Haw Creek Falls Campground... Mineral Springs Recreation
Area...
Salus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3566 9358 3574 9341 3573 9340 3573 9316
3560 9317 3560 9322 3557 9323 3552 9349
3553 9360 3561 9361
TIME...MOT...LOC 1430Z 247DEG 18KT 3558 9356
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cavanaugh2 follow-up statements
408
WWUS54 KLZK 261442
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
942 AM CDT WED APR 26 2017
ARC071-261515-
/O.CON.KLZK.TO.W.0032.000000T0000Z-170426T1515Z/
Johnson AR-
942 AM CDT WED APR 26 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHEASTERN JOHNSON COUNTY...
At 941 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Woodland, or 9 miles north of Clarksville, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dillen... Rosetta...
Devils Knob... Fort Douglas...
Ozone... Haw Creek Falls Campground...
Mineral Springs Recreation Area...
Salus...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3568 9353 3574 9341 3573 9340 3573 9316
3560 9317 3560 9322 3558 9323 3557 9329
3556 9347
TIME...MOT...LOC 1441Z 251DEG 21KT 3560 9346
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Cavanaugh621
WWUS54 KLZK 261451
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
951 AM CDT WED APR 26 2017
ARC071-261501-
/O.CAN.KLZK.TO.W.0032.000000T0000Z-170426T1515Z/
Johnson AR-
951 AM CDT WED APR 26 2017
...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 100 PM CDT for
western, central and north central Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Little Rock.
Remember, a Severe Thunderstorm Warning still remains in effect for
Johnson County.
LAT...LON 3568 9353 3574 9341 3573 9340 3573 9316
3560 9317 3560 9322 3558 9323 3557 9329
3556 9347
TIME...MOT...LOC 1450Z 247DEG 18KT 3562 9340
$$
CavanaughWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:45 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 26, 6:45 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 645 AM CDT Wed Apr 26 2017 .Aviation... VFR flight conditions with patchy MVFR conditions will be seen to start the forecast. Isolated IFR conditions may also develop early this morning. To the west, an area of showers and isolated thunderstorms will slowly move east, and mainly affect KHRO and KBPK this morning. Winds will be southeast to southwest at 10 to 20 mph with some possible higher gusts. Later today, a cold front and upper weather system are expected to move through the area, and a line of strong to possibly severe thunderstorms will be seen with strong gusty winds, low ceilings and a wind shift to the northwest behind the cold front. The showers and thunderstorms will affect all Tafs today. (59) && .Prev Discussion.../ Issued 409 AM CDT Wed Apr 26 2017/ Main concerns in this forecast cycle are severe storm chances today, then again Friday and over the weekend. Possible heavy rain potential with flooding of some rivers and possible flash flooding. Also elevated surface winds today will prompt a lake wind advisory being issued. Current area of convection, with a few strong storms noted, continues to move east northeast and slowly weaken. Earlier over OK, did see more wind and hail reports from severe storms. It is expected this area will gradually weaken and dissipate this morning over northern AR. To the west, a cold front was over central OK to northern MO, and this front and upper shortwave system will move through AR later today and tonight, and bring the potential for severe storms to much of AR. Early morning temperatures were from the 50s north and the rain was, to the 60s to 70s over central and southern areas. Dewpoint temperatures were from the upper 50s north, 60s central and south. Precip water values were well over an inch. The Storm Prediction Center has much of AR in a Slight to Enhance severe storm threat today, as well as a Moderate risk over southern areas. Factors are coming together for a possible significant severe storm threat, especially over southern AR where the risk of severe storms may be the greatest. && .SHORT TERM...Today Through Thursday Night The forecast will start with the early morning threat of an isolated severe storm in northwest AR with likely to cat showers and thunderstorms. As the day progresses, the cold front and upper storm system will move into the through AR later tonight. Plenty of lift, moisture and instability will be present over AR, for the development of thunderstorms, with the potential for severe storms. The overall scenario appears to be a line of strong to severe storms to develop along or just ahead of the cold front, matching with the main upper lift. Damaging winds and large hail would be the primary threats, with a possible tornado along the leading edge. Forecast models are not showing a high potential for individual storms out ahead of the front, which could become tornadic sooner and possibly develop to a stronger tornado threat over southern to southeast AR. This will have to be monitored closely through the day. Otherwise, rain amounts will be from around half an inch to over an inch, with a fews spots seeing over 2 inches. This could lead to some flash flooding and additional river flooding in some locations. Models project the storms to push out of AR around mid-night, then surface high pressure will build in behind the front. A dry weather forecast on Thursday as the surface high moves across the region. Late Thursday night into Friday, the next upper shortwave approaches northwest AR, and a chance of convection is back in the forecast. Otherwise, temperatures will be around normal values to a bit above normal today and Thursday. && .LONG TERM...Friday Through Tuesday Upper low pressure will be over the northern Great Lakes to begin the long term period. An upper low develops over the Rockies on Friday with southwest flow over Arkansas. This low drops south into New Mexico and Texas Saturday before ejecting northeast Sunday. Northwest flow returns to Arkansas on Monday. Weak ridging develops over Arkansas Tuesday. A warm front is expected to be over north Arkansas Friday with the next cold front across Oklahoma and Texas. Little movement of the cold front is anticipated through Saturday but will move through Arkansas early Sunday. Severe thunderstorms are expected with this front and heavy rainfall will result from the slow movement of the front. Good rain chances are expected Friday and Saturday then will decrease on Sunday and Sunday night. High pressure will return for Monday with dry conditions. A weak short wave moving through the area Tuesday will bring a chance of showers and thunderstorms. Temperatures will be above normal Friday and Saturday, otherwise they will be near to below normal. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 73 48 69 56 / 70 80 10 20 Camden AR 80 49 76 59 / 80 60 10 10 Harrison AR 69 43 68 55 / 90 60 10 40 Hot Springs AR 76 47 73 58 / 80 50 10 20 Little Rock AR 77 50 72 57 / 80 70 10 20 Monticello AR 80 52 76 60 / 50 80 10 10 Mount Ida AR 74 45 72 58 / 80 40 10 20 Mountain Home AR 71 45 69 54 / 80 70 10 40 Newport AR 75 51 70 56 / 60 80 10 20 Pine Bluff AR 78 51 74 58 / 70 80 10 10 Russellville AR 74 46 72 56 / 90 50 10 30 Searcy AR 75 49 71 55 / 80 80 10 20 Stuttgart AR 78 52 73 58 / 70 80 10 10 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory from 9 AM this morning to 8 PM CDT this evening FOR Arkansas-Baxter-Boone-Bradley-Calhoun-Clark-Cleburne- Cleveland-Conway-Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Lincoln- Logan-Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike- Polk-Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 500 AM CDT Wed Apr 26 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 500 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Strong to severe storms are forecast today. The chance for thunderstorms will increase throughout the day and part of tonight, as an upper storm system and cold front move through the region. A line of strong to severe thunderstorms is expected to form this afternoon to evening, and move through Arkansas. Damaging winds and large hail will be the main concerns, but tornadoes will be possible with any discrete storms that do develop out ahead of the line of storms, as well as along the leading edge of the main thunderstorm line. The Storm Prediction Center has placed much of Arkansas in an Enhanced Risk area, while parts of southern Arkansas are in a Moderate Risk. Area residents should monitor the weather closely today. Also, winds will be elevated today and a lake wind advisory will be in effect. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday The potential for severe weather returns again by Friday, as a warm front lifts northward across Arkansas. Large hail and damaging winds will once again be the main threats. The potential for heavy rainfall will also exist, increasing the concern for flash flooding and river flooding. The unsettled weather pattern will continue into the weekend. Yet another storm could produce additional severe weather over the Mid- South as a new cold front is forecast to move through the region. Due to forecast uncertainties with this system, please continue to monitor the latest outlooks from your NWS office. .Spotter Information Statement... Spotter activation may be needed today, Friday and Saturday. Please monitor the latest forecasts over the several few days. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Local storm report, Apr 26, 3:55 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM TSTM WND DMG 1 E BELLEFONTE 36.20N 93.03W
04/26/2017 BOONE AR LAW ENFORCEMENT
TREE WAS BLOWN DOWN ACROSS HIGHWAY 62.
&&
MBROWNSpecial weather statement, Apr 26, 7:43 AM CDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Little Rock AR 743 AM CDT WED APR 26 2017 ARZ003-004-261330- Marion AR-Boone AR- 743 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND NORTHERN BOONE COUNTIES UNTIL 830 AM CDT... At 743 AM CDT, Doppler radar was tracking a strong thunderstorm over Self, or 10 miles north of Harrison, moving northeast at 45 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Harrison... Diamond City... Bergman... Lead Hill... Myrtle... Self... Willis... Winington... Crumpler Subdivision... South Lead Hill... Batavia... Bear Creek Springs... New Hope in Boone County... Hopewell in Boone County... Ridgeway... Burlington... Peel... Monarch... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 100 PM CDT for north central Arkansas. LAT...LON 3624 9321 3639 9329 3650 9310 3649 9256 TIME...MOT...LOC 1243Z 233DEG 37KT 3639 9310 57
Local storm report, Apr 26, 9:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL 4 S CAULKSVILLE 35.24N 93.87W
04/26/2017 E2.50 INCH LOGAN AR AMATEUR RADIO
&&
55Special weather statement, Apr 26, 9:21 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
921 AM CDT WED APR 26 2017
ARZ037-038-041-261500-
Scott AR-Yell AR-Montgomery AR-
921 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARLAND...EASTERN
SCOTT...SOUTHWESTERN YELL...NORTHEASTERN POLK AND NORTHERN MONTGOMERY
COUNTIES UNTIL 1000 AM CDT...
At 921 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Cardiff, or 10 miles southeast of Waldron, moving east
at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Cardiff... Gravelly...
Fourche Valley... Muddy Creek WMA...
Wing... Olio...
Fannie... Bluffton...
Rover... Blue Ball...
Story... Union Hill...
Chula... Macedonia in Yell County...
Cedar Creek... Pencil Bluff...
Gibbs... Waltreak...
Nola... Harvey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 100 PM CDT for
central and western Arkansas.
LAT...LON 3502 9390 3501 9331 3477 9333 3477 9339
3454 9341 3467 9393 3468 9395 3469 9402
3470 9403
TIME...MOT...LOC 1421Z 263DEG 34KT 3482 9393
CavanaughThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:47 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 43 min |
| Apr 26, 2:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 30 min |
| Apr 26, 2:34 AM CDT | Special Weather Statement | LZK | Marion, Newton | 41 min |
| Apr 26, 4:19 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| Apr 26, 7:43 AM CDT | Special Weather Statement | LZK | Boone | 47 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 45 min |
| Apr 26, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Marion | 36 min |
| Apr 26, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 49 min |
| Apr 26, 9:18 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 42 min |
| Apr 26, 9:21 AM CDT | Special Weather Statement | LZK | Yell | 39 min |
| Apr 26, 9:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 24 min |
| Apr 26, 9:34 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 41 min |
| Apr 26, 9:47 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 43 min |
| Apr 26, 9:55 AM CDT | Tornado Warning | LZK | Conway, Perry, Yell | 24 min |
| Apr 26, 10:02 AM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 28 min |
| Apr 26, 10:11 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Newton, Pope, Searcy, Van Buren | 49 min |
| Apr 26, 10:22 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 38 min |
| Apr 26, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 37 min |
| Apr 26, 10:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 33 min |
| Apr 26, 10:28 AM CDT | Tornado Warning | LZK | Conway, Faulkner, Pope, Van Buren | 26 min |
| Apr 26, 10:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Searcy, Stone, Van Buren | 46 min |
| Apr 26, 11:16 AM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 3 hr |
| Apr 26, 11:32 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Apr 26, 11:51 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 12 min |
| Apr 26, 12:01 PM CDT | River Flood Warning | LZK | Perry | 11 days |
| Apr 26, 12:09 PM CDT | Special Weather Statement | LZK | Garland, Perry | 51 min |
| Apr 26, 2:01 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery | 3 hr |
| Apr 26, 2:32 PM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Apr 26, 2:38 PM CDT | Flash Flood Warning | LZK | Conway, Perry | 3 hr |
| Apr 26, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 34 min |
| Apr 26, 3:28 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 26, 3:43 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Lonoke, Ouachita and 2 more | 3 hr |
| Apr 26, 4:02 PM CDT | Special Weather Statement | LZK | Jefferson, Lonoke, Prairie | 43 min |
| Apr 26, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 53 min |
| Apr 26, 4:11 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 34 min |
| Apr 26, 4:14 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 57 min |
| Apr 26, 4:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| Apr 26, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 42 min |
| Apr 26, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 44 min |
| Apr 26, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 41 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | LZK | Cleveland, Jefferson | 2 hr |
| Apr 26, 5:51 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 26 min |
| Apr 26, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 29 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
| Apr 26, 6:47 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 28 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.